Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31756
An Application of Differential Subordination to Analytic Functions

Authors: Sukhwinder Singh Billing, Sushma Gupta, Sukhjit Singh Dhaliwal


the present paper, using the technique of differential subordination, we obtain certain results for analytic functions defined by a multiplier transformation in the open unit disc E = { z : IzI < 1}. We claim that our results extend and generalize the existing results in this particular direction

Keywords: function, Differential subordination, Multiplier transformation.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1115


[1] B. A. Uralegaddi and C. Somanatha, Certain classes of univalent func-tions, in Current Topics in Analytic Function Theory, H. M. Srivastava and S. Owa (ed.), World Scientific, Singapore, (1992), 371-374.
[2] B. A. Uralegaddi, Certain subclasses of analytic functions, New Trends In Geometric Functions Theory and Applications. (Madras, 1990) 159-161, World Scientific Publishing Company, Singapore, New Jersey, Londan and Hong Kong, 1991.
[3] Ch. Pommerenke, Univalent Functions, Vanderhoeck and Ruprecht, G6tingen, 1975.
[4] G. M. Golusin, Some estimates for coefficients of univalent functions, (Russian), Math.Sb., 2(1938), No. 3(45), 321-330.
[5] G. S. Salagean, Subclasses of univalent functions, Lecture Notes in Math., 1013, 362-372, Springer-Verlag, Heideberg, 1983.
[6] Jian Li and S. Owa, Properties of the Said gean operator, Georgian Math. J., 5(4)(1998), 361-366.
[7] N. E. Cho and H. M. Srivastava, Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modelling, 37(2003), 39-49.
[8] N. E. Cho and T. H. Kim, Multiplier transformations and strongly close-to-convex functions, Bull. Korean Math. Soc., 40(2003), 399-410.
[9] R. Aghalary, R. M. Ali, S. B. Joshi and V. Ravichandran, Inequalities for analytic functions defined by certain linear operators, Int. J. Math. Sci., 4(2005), 267-274.
[10] S. Owa, C. Y. Shen and M. Obradovi6, Certain subclasses of analytic functions, Tamkang J. Math., 20(1989), 105-115.
[11] S. S. Miller and P. T. Mocanu, Second-order differential inequalities in the complex plane, J. Math. Anal. Appl., 65(1978), 289-305.
[12] S. S. Miller and P. T. Mocanu, Differential subordination and Univalent functions, Michigan Math. J., 28(1981), 157-171.
[13] Miller, S. S. and Mocanu, RT., Differential Suordinations : Theory and Applications, Series on monographs and textbooks in pure and applied mathematics (No. 225), Marcel Dekker, New York and Basel, 2000.